Symmetry of Singular Positive Solutions for Polyharmonic Problems with Dirichlet Boundary Condition

Zhong Yuan LIU

PDF(393 KB)
Acta Mathematica Sinica, Chinese Series ›› 2022, Vol. 65 ›› Issue (1) : 115-122. DOI: 10.12386/A20220009

Symmetry of Singular Positive Solutions for Polyharmonic Problems with Dirichlet Boundary Condition

    {{javascript:window.custom_author_en_index=0;}}
  • {{article.zuoZhe_EN}}
Author information +
History +

HeighLight

{{article.keyPoints_en}}

Abstract

{{article.zhaiyao_en}}

Key words

Cite this article

Download Citations
{{article.zuoZheEn_L}}. {{article.title_en}}. {{journal.qiKanMingCheng_EN}}. 2022, 65(1): 115-122 https://doi.org/10.12386/A20220009

References

References

{{article.reference}}

Funding

RIGHTS & PERMISSIONS

{{article.copyrightStatement_en}}
{{article.copyrightLicense_en}}
PDF(393 KB)

Accesses

Citation

Detail

Sections
Recommended

/